Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS Raleigh, NC

February 6, 20206 counties in North Carolina

NWS Raleigh, NC issued this flash flood warning at Feb 6, 2020, 3:56 PM EST for 6 counties in North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 3:56 PM EST (20:56 UTC)
Expired
Feb 6, 2020, 7:00 PM EST
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Anson County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Richmond County, NC, Stanly County, NC

The radar

The Raleigh/Durham radar (KRAX), 112 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

098 
WGUS52 KRAH 062056
FFWRAH
NCC007-105-123-125-153-167-070000-
/O.NEW.KRAH.FF.W.0001.200206T2056Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
356 PM EST Thu Feb 6 2020

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Moore County in central North Carolina...
  Anson County in central North Carolina...
  Montgomery County in central North Carolina...
  Richmond County in central North Carolina...
  Stanly County in central North Carolina...
  Lee County in central North Carolina...

* Until 700 PM EST.

* At 354 PM EST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen since last night, with and additional one to two 
  inches possible through this evening. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Sanford, Albemarle, Southern Pines, Rockingham, Wadesboro, Troy,
  Carthage, Badin Lake, Pinehurst and Hamlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3550 8030 3552 7935 3553 7927 3557 7924
      3556 7920 3563 7912 3552 7897 3527 7922
      3520 7912 3517 7914 3521 7925 3504 7946
      3499 7957 3491 7956 3485 7963 3482 7962
      3482 8032 3519 8028 3516 8044 3519 8051

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

22
2 follow-up statements
968 
WGUS72 KRAH 062305
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
605 PM EST Thu Feb 6 2020

NCC007-105-123-125-153-167-070000-
/O.CON.KRAH.FF.W.0001.000000T0000Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-Anson NC-Montgomery NC-Richmond NC-Stanly NC-Lee NC-
605 PM EST Thu Feb 6 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EST FOR
MOORE...ANSON...MONTGOMERY...RICHMOND...STANLY AND LEE COUNTIES...

At 602 PM EST, Doppler radar indicated heavy rain falling across the 
southern Piedmont.  Law Enforcement have reported road closures in 
Anson County and local river gauges indicate rising water levels 
on area streams.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Sanford, Albemarle, Southern Pines, Rockingham, Wadesboro, Troy,
Carthage, Badin Lake, Pinehurst and Hamlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3550 8030 3552 7935 3553 7927 3557 7924
      3556 7920 3563 7912 3552 7897 3527 7922
      3520 7912 3517 7914 3521 7925 3504 7946
      3499 7957 3491 7956 3485 7963 3482 7962
      3482 8032 3519 8028 3516 8044 3519 8051

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

22
096 
WGUS72 KRAH 070002
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
702 PM EST Thu Feb 6 2020

NCC007-105-123-125-153-167-070010-
/O.EXP.KRAH.FF.W.0001.000000T0000Z-200207T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Moore NC-Anson NC-Montgomery NC-Richmond NC-Stanly NC-Lee NC-
702 PM EST Thu Feb 6 2020

...THE FLASH FLOOD WARNING FOR MOORE...ANSON...MONTGOMERY...
RICHMOND...STANLY AND LEE COUNTIES HAS EXPIRED...

The flash flooding threat has ended.  However, many creeks and 
streams will continue to rise with the steady rainfall overnight. An 
Areal Flood Warning remains in effect overnight.


LAT...LON 3550 8030 3552 7935 3553 7927 3557 7924
      3556 7920 3563 7912 3552 7897 3527 7922
      3520 7912 3517 7914 3521 7925 3504 7946
      3499 7957 3491 7956 3485 7963 3482 7962
      3482 8032 3519 8028 3516 8044 3519 8051

$$

22

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 3:20 PM EST, 36 minutes earlier.

Area forecast discussion, Feb 6, 3:20 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
320 PM EST Thu Feb 6 2020

.SYNOPSIS...
A stationary front remains along the Virginia-North Carolina border
and will be swept out as a cold front tracks across the Carolinas
tonight. A secondary cold front will follow and cross the region
Friday morning, bringing strong winds. The weekend should be mostly
dry.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 320 PM Thursday...

A line of severe thunderstorms has traveled across most of the
forecast area. Hail reports have been isolated, with most of the
damage that's been reported coming from straight-line winds. The
portion of the line that is east of Raleigh is still severe, with
severe thunderstorm warnings in effect. Meanwhile, the part of the
line extending southwest of Raleigh is not quite as strong, with
winds "only" in the 40-50 mph range. There is still plenty of rain
to come, although much of the severe threat should be gone at this
point. Synoptic and high-resolution models had the line coming
through during the mid-afternoon and evening hours, not during the
late morning and early afternoon. The models still have not caught
up to the timing of the line, so confidence is low in how long rain
will persist. Have gone with a slow trend decreasing showers through
the evening into the overnight hours. Overnight lows will be in the
50s, with lowest values to the west behind the cold front.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 320 PM Thursday...

A secondary cold front will swing through the region early in the
morning, bringing at least a slight chance of showers to most
locations. Showers should be east of the region by the afternoon
hours. Behind the secondary cold front winds will really be on the
increase considering strong mixing and a tight pressure gradient.
The GFS is a bit more aggressive with higher wind values, with the
BUFKIT momentum transfer algorithm showing winds just above advisory
criteria, around 45-50 mph, while the NAM momentum transfer
algorithm shows winds just below advisory criteria, between 35-45
mph. With today's weather, did not get as much of a chance as normal
to interrogate model data, and have decided to hold off with any
sort of wind advisory at this time. Counties to the east are under a
wind advisory, and cannot rule out that a wind advisory may need to
be issued later. Winds will come down by sunset, and skies will
clear out overnight. Temperatures will only rise a few degrees
during the day with highs remaining in the 50s, while lows will
plunge to the freezing mark Friday night.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 440 AM Thursday...

An upper level shortwave should will approach and cross the area on
Saturday and Saturday night bringing a small threat of some spotty
light rain on Saturday afternoon across the Triad and much of the
area Saturday night. The system is moisture starved and only light,
scattered precipitation is expected. The thermal profile is cold
enough such that snow is not out of the question toward the daybreak
hours, but have kept the forecast all rain for now given the
marginal temperatures. This is supported by SREF forecasts of
partial thicknesses near the snow/indeterminate location on the
nomogram. Highs on Saturday will range in the upper 40s to lower 50s
with lows in the lower to mid 30s on Saturday night.

Fair weather is expected for Sunday through early Monday as high
pressure extends into the region. A slow moving cold front will
approach on Monday and move into the region on Tuesday before a
northern stream trough moves across the OH Valley and Mid Atlantic
on Wednesday. The result will be a chance of light rain or showers
on Tuesday and Wednesday. Highs on Monday will range in the lower to
mid 60s and moderate into the 60s to around 70 for Tuesday and
Wednesday. -Blaes

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 1250 PM Thursday...

A line of strong to severe thunderstorms has moved east of INT/GSO
and is expected to affect other terminals in the next 6 hours. Winds
to 50 kt are possible and the line of thunderstorms has a history of
producing tornadoes. As of 18Z, all terminals are under a tornado
watch. The storms are expected to bring a brief period of LIFR
conditions, with baseline MVFR/IFR conditions ahead of and behind
the line. In fact, INT/GSO will likely remain under LIFR conditions
with lots of low level moisture and northeasterly winds. Elsewhere,
conditions will gradually improve through the evening and overnight
hours, with VFR conditions expected by morning.

Outlook: A secondary cold front will cross the region with scattered
showers, a scouring of any preceding low clouds and fog, and
following very strong and gusty southwesterly surface winds Fri
morning. A passing mid to upper level disturbance and related
surface frontal system will cross the region with an associated
chance of light rain and MVFR conditions late Sat into early Sun.

&&

.HYDROLOGY...
As of 725 AM Thursday...

Heavy rainfall remains very likely through tonight, particularly
over the NC Piedmont and points westward into the mountains.
Increasing deep moisture transport and surging PWs to daily record
values, in the presence of strengthening forcing for ascent through
the column, will lead to heavy rainfall; and the orientation of
convective bands parallel to the steering flow will result in slow
movement and higher rainfall amounts. Storm totals of 2-4", locally
higher, are expected through tonight from the Triangle west, with 1-
3 " totals in the east. This rainfall over the headwaters of
expansive basins will push many mainstem rivers near or over flood
stage, including parts of the Dan, Yadkin, Haw, Deep, Rocky, Cape
Fear, Neuse, and Tar Rivers and their tributaries. Flashier rivers
like the Haw will see quicker response this afternoon and tonight,
resulting in a good chance of moderate or greater flooding. While
most other sites are currently expected to peak at minor flood,
we'll keep a close eye on upstream rainfall as this event unfolds.
River flooding may extend well into the weekend over eastern
sections, as this rainwater flows through the tributaries and
downriver. -GIH

&&

.CLIMATE...

Record high minimum temperatures for February 6.

Raleigh area...      61 degrees (2008)
Greensboro area...   60 degrees (2008)
Fayetteville area... 63 degrees (2008)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Thursday morning through late Thursday night for
NCZ007>010-021>026-038>041-073>076-083-084.

&&

SYNOPSIS...Green
NEAR TERM...Green
SHORT TERM...Green
LONG TERM...Blaes
AVIATION...Green/MWS
HYDROLOGY...Hartfield
CLIMATE...Badgett
Hazardous weather outlook, Feb 6, 11:11 AM EST, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1111 AM EST Thu Feb 6 2020

NCZ007-021>024-038>040-073>076-083-084-071200-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Lee-Anson-Richmond-
1111 AM EST Thu Feb 6 2020

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 27 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this afternoon and evening.
Widespread wind gusts between 35 and 45 mph will accompany this
line, with corridors of locally higher and damaging gusts. An
isolated tornado or two will also be possible. The timing of these
hazards will be most likely between 3 PM and 9 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
late tonight and early Friday. The wind combined with saturated soil
may result in scattered to numerous uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ011-027-028-042-043-077-078-085-086-088-089-071200-
Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-
Cumberland-Sampson-
1111 AM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

A plume of deep moisture ahead of an approaching cold front will
favor heavy downpours and rainfall amounts between one and three
inches through tonight, with an associated risk of flooding in
urban, low lying, and poor drainage areas.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this evening. Widespread wind
gusts between 35 and 45 mph will accompany this line, with corridors
of locally higher and damaging gusts. Isolated tornadoes will also
be possible. The timing of these hazards will be most likely between
6 PM and 11 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
this afternoon and again late tonight and early Friday. The wind
combined with saturated soil may result in scattered to numerous
uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ008>010-025-026-041-071200-
Granville-Vance-Warren-Durham-Franklin-Wake-
1111 AM EST Thu Feb 6 2020

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this afternoon and evening.
Widespread wind gusts between 35 and 45 mph will accompany this
line, with corridors of locally higher and damaging gusts. An
isolated tornado or two will also be possible. The timing of these
hazards will be most likely between 3 PM and 9 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
late tonight and early Friday. The wind combined with saturated soil
may result in scattered to numerous uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Feb 6, 2:58 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
258 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     5 N RALEIGH             35.89N 78.66W
02/06/2020                   WAKE               NC   NWS EMPLOYEE

            NUMEROUS LARGE TREES DOWN IN/AROUND
            VANDEMERE COURT, SELFRIDGE COURT, AND
            COLDSTREAM COURT.

&&

DL
Local storm report, Feb 6, 3:07 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
307 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND DMG     3 E RANDLEMAN           35.82N 79.75W
02/06/2020                   RANDOLPH           NC   BROADCAST MEDIA

            SIGNIFICANT STORM DAMAGE REPORTED, PRIMARILY
            IN THE FORM OF DOWNED TREES. CHAINSAW CREWS
            ON SITE CLEARING DEBRIS.

&&

JJM
Local storm report, Feb 6, 3:15 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
315 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     4 WNW GREENSBORO        36.10N 79.90W
02/06/2020                   GUILFORD           NC   UTILITY COMPANY

            NUMEROUS TREES DOWN CAUSING POWER OUTAGES.
            TIME BASED ON RADAR AND POWER OUTAGE
            REPORTS.

&&

DL
Local storm report, Feb 6, 3:16 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
316 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TSTM WND DMG     3 SSE CARRBORO          35.88N 79.05W
02/06/2020                   ORANGE             NC   UTILITY COMPANY

            NUMEROUS TREES DOWN CAUSING POWER OUTAGES.

&&

DL
Local storm report, Feb 6, 3:17 PM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
317 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     2 NNW MONCURE           35.64N 79.09W
02/06/2020                   CHATHAM            NC   UTILITY COMPANY

            NUMEROUS FALLEN TREES CAUSING POWER OUTAGES.

&&

DL
Local storm report, Feb 6, 3:22 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
322 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     5 ESE ROLESVILLE        35.90N 78.37W
02/06/2020                   WAKE               NC   PUBLIC

            THUNDERSTORM WINDS DOWNED TRESS ONTO A
            POWER-LINE NEAR THE 4400 BLOCK OF ZEBULON
            ROAD. TIME ESTIMATED VIA RADAR.

&&

JJM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:42 AM ESTAreal Flood AdvisoryRAHGuilford5 hr
Feb 6, 10:44 AM ESTSpecial Weather StatementRAHDavidson, Forsyth46 min
Feb 6, 10:57 AM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth48 min
Feb 6, 11:12 AM ESTTornado WarningRAHDavidson, Forsyth33 min
Feb 6, 11:26 AM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph64 min
Feb 6, 11:49 AM ESTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly56 min
Feb 6, 11:55 AM ESTTornado Warning Tornado observedRAHDavidson, Montgomery, Randolph, Stanly35 min
Feb 6, 12:06 PM ESTAreal Flood AdvisoryRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Randolph6 hr
Feb 6, 12:16 PM ESTRiver Flood WarningRAHAlamance46 hr
Feb 6, 12:27 PM ESTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph48 min
Feb 6, 12:31 PM ESTTornado WarningRAHAlamance, Chatham, Guilford, Randolph29 min
Feb 6, 12:35 PM ESTSevere Thunderstorm WarningRAHAnson, Davidson, Montgomery, Randolph, Richmond, Stanly55 min
Feb 6, 12:41 PM ESTTornado WarningRAHStanly20 min
Feb 6, 12:52 PM ESTTornado WarningRAHDurham, Orange, Person23 min
Feb 6, 12:59 PM ESTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Wake46 min
Feb 6, 1:13 PM ESTSevere Thunderstorm WarningRAHChatham, Lee, Montgomery, Moore, Randolph47 min
Feb 6, 1:28 PM ESTSevere Thunderstorm WarningRAHFranklin, Halifax, Nash, Vance, Wake, Warren62 min
Feb 6, 1:48 PM ESTSevere Thunderstorm WarningRAHChatham, Durham, Franklin, Granville, Harnett, Lee and 2 more57 min
Feb 6, 2:02 PM ESTAreal Flood WarningRAHAlamance, Chatham, Davidson, Durham, Forsyth, Guilford and 2 more6 hr
Feb 6, 2:14 PM ESTRiver Flood WarningRAHAnson, Stanly41 hr
Feb 6, 2:17 PM ESTSevere Thunderstorm WarningRAHFranklin, Granville, Halifax, Johnston, Nash, Vance and 2 more43 min
Feb 6, 2:24 PM ESTRiver Flood WarningRAHDavidson, Davie63 hr
Feb 6, 2:30 PM ESTTornado WarningRAHFranklin, Nash13 min
Feb 6, 2:31 PM ESTRiver Flood WarningRAHChatham49 hr
Feb 6, 2:48 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson57 min
Feb 6, 2:52 PM ESTAreal Flood AdvisoryRAHFranklin, Granville, Halifax, Nash, Vance, Wake and 1 more4 hr
Feb 6, 2:53 PM ESTSpecial Weather StatementRAHAnson, Montgomery, Moore, Stanly52 min
Feb 6, 3:11 PM ESTRiver Flood WarningRAHChatham, Lee31 hr
Feb 6, 3:25 PM ESTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Scotland, Stanly36 min
Feb 6, 4:34 PM ESTFlash Flood Warning Considerable damage threatRAHWake3 hr
Feb 6, 5:18 PM ESTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Johnston, Sampson, Scotland and 2 more6 hr
Feb 6, 5:21 PM ESTSpecial Weather StatementRAHScotland39 min
Feb 6, 5:28 PM ESTSevere Thunderstorm WarningRAHCumberland, Hoke, Scotland47 min
Feb 6, 5:39 PM ESTFlash Flood Warning Considerable damage threatRAHCumberland3 hr
Feb 6, 6:12 PM ESTSpecial Weather StatementRAHEdgecombe, Wilson63 min
Feb 6, 6:35 PM ESTRiver Flood WarningRAHCumberland3 days
Feb 6, 6:55 PM ESTAreal Flood WarningRAHAnson, Cumberland, Harnett, Hoke, Johnston, Lee and 7 more11 hr
Feb 6, 6:58 PM ESTRiver Flood WarningRAHJohnston41 hr
Feb 6, 6:58 PM ESTRiver Flood WarningRAHJohnston4 days

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.